i got a new dr and he canged me from adderall (adderrall) to methylin generic ritalin....do they have kinda same ingrediaents..it to be used for depresssion but he said i have some add symptoms also on on xanax and prozac,,he is upping my prozac...do u still have to avould caffine on this new med and does it race heart to
Ritalin is a steroid, it will cause your heart to race. Caffeine should be avoided and also Green teas, even if they are Caffeine free. Odd though! Do you have an anxiety disorder as well? Or is it just depression? Curious because that is a horrible idea to put someone with Anxiety on a stimulant.
No ritalin is not a steroid. Its easy to google it and see that.
If you do have ADHD, then the caffine should not be a problem, but that is really something that you want to talk over with your doctor.
Maybe I'm getting Adderall (adderrall) and Ritalin confused then. Could have sworn I lost all motivation for life on Adderall (adderrall) and became even more hyper on Ritalin. Did I mention I'm dyslexic? But no Sandman is right.
so maybe i will have better luck with ritalin...is it stonger than adderall (adderrall),im scaed i will be allegic to it....i did ok on adderall (adderrall) as far as thats oncerned but thye are made of different chemiclas..pharmmist said its rare to be allergic ro these type meds but i dont know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.